Skip to Content

Can I have a cocktail taking CEFDINIR?

Responses (3)

kaismama 23 Dec 2012

Alcohol is never recommended with medication. However there is no interaction between them.

Anonymous 23 Dec 2012

Hello CFRANBOUVETKHELEN,

What should I avoid while taking cefdinir?

Antibiotic medicines can cause diarrhea, which may be a sign of a new infection. If you have diarrhea that is watery or bloody, stop taking cefdinir and call your doctor. Do not use anti-diarrhea medicine unless your doctor tells you to.

Avoid using antacids or mineral supplements that contain iron within 2 hours before or after taking cefdinir. Antacids or iron can make it harder for your body to absorb cefdinir. This does not include baby formula fortified with iron.

Taking cefdinir with products that contain iron may cause your stools (bowel movements) to appear red in color. If this discoloration looks like blood in your stools, call your doctor.

Read more at:

https://www.drugs.com/mtm/cefdinir.html

Take care,

masso.-

Anonymous 24 Dec 2012

Hello CFRANBOUVETHELEN. Yes, certainly, you can.(bearing you have no allergies, physical ailments) Although drinking any alcohol will lessen the working, effectiveness (potency) of the Cefdinir. Best of health and wishes for the oncoming year. Regards pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions